# SDR HALA2017010800007

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,218 hours, 18,309 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT EICAS STATUS MESSAGE "R ENG EEC C1 DISPLAYED, REMAINED DISPLAYED AFTER ENGINE SHUTDOWN. ACCOMPLISHED FIM 73-21-828 AND NO FAULTS NOTED, RT PIMU BITE PER 71-01-00/101 AND CHKS OK; NO OTHER EICAS MSG NOTED.
